Annals of Functional Analysis

On class $\mathcal{A}(k^{*})$ operators

Naim L. Braha, Ilmi Hoxha, and Salah Mecheri

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper deals with some classes of bounded linear operators on Hilbert spaces. The main emphasis is put onto the classes $\mathcal{A}(k^{*})$ and $\mathcal{A}_{(k^{*})}P,\, k>0$. Some additional results are given for other classes, like $P\mathcal{A}(k^{*})$, $M-\mathcal{A}(k^{*})$ and spectral properties of operators belonging to $\mathcal{A}(k^{*})$ are considered. We also describe under what conditions a matrix-operator $T_{A,B}$ belongs to $\mathcal{A}(k^{*})$, $\mathcal{A}_{(k^{*})}P$ or $P\mathcal{A}(k^{*})$.

Article information

Ann. Funct. Anal., Volume 6, Number 4 (2015), 90-106.

First available in Project Euclid: 1 July 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B20: Subnormal operators, hyponormal operators, etc.
Secondary: 47A80: Tensor products of operators [See also 46M05] 47B37: Operators on special spaces (weighted shifts, operators on sequence spaces, etc.)

$*$-paranormal operator $\mathcal{A}(k^{*})$-class operator $M-\mathcal{A}(k^{*})$-class operator absolute-$k^{*}$-paranormal


Braha, Naim L.; Hoxha, Ilmi; Mecheri, Salah. On class $\mathcal{A}(k^{*})$ operators. Ann. Funct. Anal. 6 (2015), no. 4, 90--106. doi:10.15352/afa/06-4-90.

Export citation


  • T. Ando, Operators with a norm condition, Acta Sci. Math.(Szeged) 33 (1972), 169–178.
  • S.C. Arora and J.K. Thukral, $M^{*}$-Paranormal operators, Glas. Math. Ser. III 22(42), no.1. (1987), 123–129.
  • S.C. Arora and J.K. Thukral, On a class of operators, Glas. Math. Ser. III 21(41) (1986), no.2, 381–386.
  • S.C. Arora and R. Kumar, $M$-Paranormal operators, Publ. Inst. Math., Nouvelle serie 29 43 (1981), 5–13.
  • N. Braha, M. Lohaj, F. Marevci and Sh. Lohaj, Some properties of paranormal and hyponormal operators, Bull. Math. Anal. Appl., V.1, Issue 2 (2009), 23–35.
  • J. Diestel and J.J. Uhl, Vector measure, Providence, Rhode Island, 1977.
  • L. Debnath and P. Mikusinski, Hilbert spaces with applications, Third edition, Elsevier academic press, 2005.
  • B.P. Dugall, I.H. Jeon and I.H. Kim, On $*$-paranormal contractions and properties for $*$-class A operators, Linear Alg. Appl. 436 (2012), 954–962.
  • T. Furuta, On the class of paranormal operators, Proc. Japan Acad. 43 (1967), 594–598.
  • T. Furuta, M. Ito and T. Yamazaki, A subclass of paranormal operators including class of log-hyponormal and several related classes, Sci. Math. 1 (1998), no.3, 389–403.
  • I. Hoxha and N.L. Braha A note on $k$-quasi-$\ast$-paranormal operators, J. Inequal. Appl. 2013, 2013:350.
  • Y.M. Han and A.-H. Kim, A note on $*$-paranormal operators, Integral Equations Operator Theory 49 (2004), no.4, 435–444.
  • V. Istratescu, T. Saito and T. Yoshino, On a class of operators, Tohoku Math. J. 18 (1966), 410–413.
  • I.H. Kim, Weyl's theorem and tensor product for operators satisfying $T^{*k}|T^{2}|T^{k} \geq T^{*k}|T|^{2}T^{k}$, J. Korean Math. Soc. 47 (2010), No. 2, 351–361.
  • I.H. Kim, On spectral continuities and tensor products of operators, Journal of the Chungcheong Mathematical Society, Volume 24,No.1, March 2011.
  • K.B. Laursen, Operators with finite ascent, Pacific J. Math. 152 (1992), 323–336.
  • K.B. Laursen and M.M. Neumann, An introduction to Local Spectral Theory, London Mathematical Society Monographs, Oxford 2000.
  • T.-W. Ma, Banach$-$Hilbert spaces, Vector measures and Group Representation, World Scientific, 2002.
  • C.A. McCarthy, $c_{p}$, Israel J. Math. 5 (1967), 249–271.
  • S. Mecheri and S. Makhlouf, Weyl Type theorems for posinormal operators, Math. Proc. Royal Irish. Acad. 108 (2008),no.1, 68–79.
  • S. Mecheri, On quasi-$*$-paranormal operators, Ann. Funct. Anal 3 (2012), 86–91.
  • S. Panayappan and A. Radharamani, A Note on $p$-$*$-paranormal Operators and Absolute-$k^{*}$-Paranormal Operators, Int. J. Math. Anal. 2 (2008), no. 25-28, 1257–1261.
  • V. Rako\~cevi\`c, On the essential approximate point spectrum II, Math Vesnik 36 (1984), 89–97.
  • T. Saito, Hyponormal operators and Related topics, Lecture notes in Mathematics, Springer-Verlag, 247, 1971.
  • J. Stochel Seminormality of operators from their tensor products, Proc. Amer. Math. 124 (1996), 435–440.
  • K. Tanahashi, On log-hyponormal operators, Integral Equations Operator Theory 34 (1999), 364–372.